# SDR GTIA2014052701321

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 29,238 hours, 13,939 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 12 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN MASKS ROW 12ABC DEPLOYED.  PAX OXYGEN MASKS STOWED AND ROW 12ABC (DMI) REPACKED AND STOWED OXYGEN MASK AT 12 ABC IAW AMM 35-21-43.  PERFORMED OPS CHECK IAW AMM 35-23-00.
